# SDR COEA2018082318805

- Difficulty date: July 12, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55172000007
- Part serial: 5637
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT HORIZONTAL STAB LEADING EDGE.  REPAIRED IAW ES-1735/16.10237 ISSUE B. MAJOR REPAIR.
